# SDR 2001UALA02021

- Difficulty date: September 8, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 42,648 hours, 6,920 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INCHES ABOVE CABIN FLOOR BODY STATION 1270 RIGHT HAND FUSE FRAME STRAP REWORK ON INBOARD OF FRAME.  MAJOR REPAIR ACCOMPLISHED.  C9, APPROVED SPECIFICATION FOR THIS REPAIR IS EVA G95 7758.
